# SDR VNAA0303001

- Difficulty date: March 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 20,036 hours, 17,641 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LEFT HAND HX FAN FAIL, THEN A LEFT HAND PACK OVERHEAT, AND THEN A LAV SMOKE CAS MESSAGE.  THE CREW WITH MAINTENANCE CONTROL MEL'D THE LEFT HAND HX FAN WITH CODE 21-7 C.
